MathSciNet Relay Station
MathSciNet bibliographic data
MR682057 (84e:57022) 57Q10
Kreher, Reinhold; Metzler, Wolfgang Simpliziale Transformationen von Polyedern und die Zeeman-Vermutung. (German) [Simplicial transformations of polyhedra and the Zeeman conjecture] Topology 22 (1983), no. 1, 19–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement